Discussions By Condition: Medical Stories

Jerking and Cloudy Thinking

Posted In: Medical Stories 1 Replies
  • Posted By: Anonymous
  • August 19, 2007
  • 01:55 AM

I am about to see a doctor for an issue that I certainly do not understand. Pleaes let me know if you have any ideas.

First I will tell you that I am a 25 year old male, I do not drink alcohol, take drugs, nor take any medications at all. I do not have any history of medical problems nor psychiatric illness but recently I have been experiencing some strange symptoms. For about a year, random parts of my body seem to twitch. My legs, arms, face or neck twitch at least once a day. It is not too externally noticable but I can definitly feel it. This problem concerned me and yesterday I had a really strange occurrence. For a period of two hours, I became very confused and could barely think. I have never taken any illegal drugs but it was what I imagined it would feel like. I could not concentrate on a single thought and was totally out of it. During these two hours, this state of mental confusion was cyclic in nature. I would feel coherant at one moment, then a few minutes later, I was zoned out like zombi. My family was trying to ask me questions and I could barely respond. During these two hours, I was also experiencing a lot of twitching.

This morning I work up and the lower left side of my face is swelled and has been like that all day.

I am sure this could be a lot of things but does anyone have any theories??

Reply Flag this Discussion

1 Replies:

  • maybe a siezer...... blood flow issue. not sure but hope u get good news soon.:)
    bandit 2 Replies
    • October 17, 2007
    • 03:13 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?